Browse Title Index


 
Issue Title
 
Vol 13, No 2 (2011) FUZZY RADICALS OF?-SEMIRINGS Abstract   PDF
Sarbani Goswami, Sujit Kumar Sardar
 
Vol 4, No 2 (2002) Generalizations of extending modules in the category ?[M] Abstract   PDF
Fatih Karabacak, Adnan Tercan
 
Vol 15, No 1 (2013) GENERALIZED IDEAL CO-TRANSFORMS Abstract   PDF
Tran Tuan Nam, My Vinh Quang
 
Vol 18, No 1 (2016) GENERALIZED QUASIVARIATIONAL INEQUALITY PROBLEMS AND RELATED PROBLEMS Abstract   PDF
Bui The Hung
 
Vol 10, No 1 (2008) GENERATING ALL EFFICIENT EXTREME SOLUTIONS IN MULTIPLE OBJECTIVE LINEAR PROGRAMMING PROBLEM AND ITS APPLICATION TO MULTIPLICATIVE PROGRAMMING Abstract   PDF
Nguyen Thi Bach Kim, Nguyen Tuan Thien, Le Quang Thuy
 
Vol 12, No 1 (2010) GEOMETRIC LATTICES AND INDEPENDENCE SPACES Abstract   PDF
Gang Wang, Hua Mao
 
Vol 7, No 2 (2005) GEOMETRY OF THE RANGE OF A VECTOR MEASURE Abstract   PDF
Laltanpuia Laltanpuia, Ajit Iqbal Singh
 
Vol 17, No 1 (2015) HAMILTONIAN DECOMPOSITION OF COMPLETE TRIPARTITE 3-UNIFORM HYPERGRAPHS Abstract   PDF
Ratinan Boonklurb, Sirirat Singhun, Sansanee Termtanasombat
 
Vol 17, No 2 (2015) HOMODERIVATIONS AND COMMUTATIVITY OF *-PRIME RINGS Abstract   PDF
Ahmad Al-Kenani, Asmaa Melaibari, Najat Muthana
 
Vol 11, No 2 (2009) H-SUPPLEMENTED MODULES WITH SMALL RADICAL Abstract   PDF
Rachid Rachid Tribak
 
Vol 7, No 2 (2005) HYPERIDENTITIES IN SYMMETRIC GRAPH ALGEBRAS Abstract   PDF
Tiang Poomsa-ard, Sunee Asdayut, Pramual Kidkual
 
Vol 6, No 2 (2004) IDEAL CO-TRANSFORMS OF LINEARLY COMPACT MODULES Abstract   PDF
Tran Tuan Nam
 
Vol 6, No 2 (2004) IMPLEMENTABLE QUADRATIC REGULARIZATION METHODS FOR SOLVING PSEUDOMONOTONE EQUILIBRIUM PROBLEMS Abstract   PDF
Tran Dinh Quoc, Le Dung Muu
 
Vol 7, No 1 (2005) Inclusions among Multipliers from L^p_r to l_q Abstract   PDF
S. K. Gupta
 
Vol 9, No 1 (2007) INDEPENDENT SPACES GENERAYED BY AGRAPH Abstract   PDF
Hua Mao
 
Vol 8, No 1 (2006) INTEGER SOLUTION TO THE ALLOCATION PROBLEM IN STRATIFIED SAMPLING Abstract   PDF
S. Pirzada, S. Maqbool
 
Vol 2, No 1 (2000) INTEGRAL TRANSFORMATION ASSOCIATED WITH THE MACDONALD TYPE KERNELS Abstract   PDF
S.B. Yakubovich, L.D. Yarotzkaya
 
Vol 11, No 2 (2009) INVERTIBLE MATRICES OVER SEMIFIELDS Abstract   PDF
R.I. Sararnrakskul, S. Sombatboriboon, P. Lertwichitsilp
 
Vol 12, No 1 (2010) INVERTIBLE MATRICES OVER SEMIFIELDS Abstract   PDF
R.I. Sararnrakskul, S. Sombatboriboon, P. Lertwichitsilp
 
Vol 1, No 2 (1999) INVOLUTION RINGS AND STRICT CHAIN CONDITIONS Abstract   PDF
Usama A. Aburawash
 
Vol 9, No 1 (2007) JORDAN DERIVATIONS ON LIE IDEALS OF PRIME AND SEMIPRIME RINGS Abstract   PDF
Vishnu Gupta
 
Vol 1, No 2 (1999) JUSTIFICATION OF HEURISTIC METHODS IN DATA PROCESSING USING FUZZY THEORY WITH APPLICATIONS TO DETECTION OF BUSINESS CYCLES FROM FUZZY DATA Abstract   PDF
Kreinovich Vladik, Nguyen Hung T., Wu Berlin
 
Vol 16, No 2 (2014) K-THEORY FOR THE LEAF SPACES OF THE ORBIT FOLIATIONS OF THE CO-ADJOINT ACTION OF SOME 5-DIMENSIONAL SOLVABLE LIE GROUPS Abstract   PDF
Le Anh Vu, Nguyen Anh Tuan, Duong Quang Hoa
 
Vol 4, No 1 (2002) LIMIT DISTRIBUTIONS FOR SUMS OF RECIPROCALS OF INDEPENDENT RANDOM VARIABLES Abstract   PDF
K. Neammanee
 
Vol 11, No 2 (2009) LINEAR FRACTIONAL TRANSFORMATIONS OF CONTINUED FRACTIONS WITH BOUNDED PARTIAL QUOTIENTS IN THE FIELD OF FORMAL SERIES Abstract   PDF
Oranit Panprasitwech, Vichian Laohakosol, Tuangrat Chaichana
 
101 - 125 of 332 Items << < 1 2 3 4 5 6 7 8 9 10 > >>